Nanosystems: physics, chemistry, mathematics
February 2022, Volume 13, Issue 1, pp 001-130

G. Cardone, T. Durante
Asymptotic analysis of a planar waveguide perturbed by a non periodic perforation 5

Ph. Briet
A model of sheared nanoribbons 12

V.A. Zagrebnov
Comments on the Chernoff estimate 17

A.S. Mikhaylov, V.S. Mikhaylov
On the construction of de Branges spaces for dynamical systems associated with finite Jacobi matrices 24

K.K. Sabirov, J.R. Yusupov, Kh.Sh. Matyokubov, H. Susanto, D.U. Matrasulov
Networks with point-like nonlinearities 30

T.K. Yuldashev, A.K. Fayziev
On a nonlinear impulsive system of integro-differential equations with degenerate kernel and maxima 36

Comments are closed.